Skip Navigation
Skip to contents

KMJ : Kosin Medical Journal

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse articles > Author index
Search
Byung Seok Kim 1 Article
A Case of Prolonged QT Interval Association with Galantamine
Ju Cheol Park, Byung Seok Kim, Seong Min Park, Il Woo Park, Young Mi Hong, Joon Hoon Jeong, Tae Joon Cha
Kosin Med J. 2011;26(2):179-182.   Published online December 1, 2011
  • 105 View
  • 0 Download
Abstract PDF
Among the Acetylcholinesterase inhibitors as used for Alzheimer's disease treatment, Galantamine has been recently developed and widely used owing to proven its clinical efficacy and safety. However, it has reported that prolonged QT interval, which can lead to ventricular arrythimias such as Torsade de points, has developed in Galantamine-treated patients. A 74-year-old female Alzheimer's patient been treated with galantamine for 8 months visited the hospital complaining about frequent dizziness. ECG monitor was performed promptly, it was informed that the prolonged QTc interval was increased 450 ms to 486 ms. So, we made her stop taking the galantamine, and after that QTc interval has normalized to 406 ms. In this article, we reported the first case on prolonged QT interval associated with galantamine in Korea.

KMJ : Kosin Medical Journal